# SDR EIA2000141

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14881457075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BULKHEAD CARGO COMPARTMENT BS 2160-2170 STRINGER 5L.  CORROSION REMOVED PER SRM 51-10-01. BLEND OUT DEPTH .03 INCH, WIDTH 1 INCH, LENGTH 2 INCH.  REPAIRED STRINGER AT BS 2159-2180 STRINGER 51L PER SRM 53-10-03 AND HAECO SRWS 916651.  (M)
